Voluntary Nationwide Recall of Children’s Medicine

Local News
ChildrensAdvil_1535467676100.JPG

Pfizer Consumer Healthcare is recalling one specific lot of Children’s Advil because of concerns that a labeling error could lead to an overdose.

According to Pfizer, it’s voluntarily recalling the 4-ounce bottles of bubble gum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instruction label on the bottle is in milliliters, according to a press release.

The company says that the mislabeling could make it easy for an overdose to happen. The following details were provided about the product being recalled:

  • Product Name:    Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN #:                3-0573-0207-30-0
  • Lot #:                   R51129
  • Expiration Date:  11/20

The company says that the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

Consumers can return the product to the store where it was purchased for a full refund.

Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare’s Information line at 800-882-3845.

Copyright 2019 Nexstar Broadcasting, Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

Stay Connected

Trending Stories

Hurricane Tracker Center

KVEO App Download Links

Inside RGV Politics

More Inside RGV Politics